# SDR TRAX200701906

- Difficulty date: December 11, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Aircraft time: 29,139 hours, 33,769 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND 255DW, 255EW IN CRACKED.  NLG FWD LT DOOR FWD STOP BRACKET REPLACED IAW SRM 51-25-01REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR CCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.
